# SDR 2015FA0000255

- Difficulty date: May 7, 2015
- Submitted: June 1, 2015
- Operation: General aviation
- Aircraft: N639CS
- Make and model: Boeing 737-400
- Aircraft serial: 26073
- Aircraft time: 57,849 hours, 33,169 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26066724
- Part serial: B8289
- Condition: Damaged
- Location: Zone 700
- Part time: 852 hours, 515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON THE WALK AROUND INSPECTION, AFTER LANDING, BRAKE DEBRIS WAS OBSERVED ON THE GROUND BELOW THE NR 1 WHEEL BRAKE ASSY. THE WHEEL AND BRAKE ASSY HAD TO BE CHANGED.
